# SDR A6WA200640352

- Difficulty date: September 15, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 03268H5075
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS FRONT WINDSCREEN SHATTERED, CRACKED AFTER TAKEOFF AND SHATTERED PRIOR TO 4000 FEET.  HEAT WAS SELECTED ON.  REMOVED AND REPLACED FIRST OFFICERS RT WINDSHIELD.  OPS CHECK GOOD.  (M)
